A member asked:

Can long term use of previcid/prilosec cause digestive issues, lower lft abdomen pain small/narrow stool, constipation, floating stool?

A doctor has provided 1 answer
Dr. Kevin Frey answered

Specializes in Internal Medicine

More info needed: Thanks for your question! Prilosec's main mechanism of action is to decrease acid production. Some of the more serious complications include a form of infectious diarrhea, known as C. diff (which is not very subtle). I suspect it's not the medication, but you could always try holding it for a few days and see if it helps your symptoms. Hope you feel better!

Answered 9/28/2016

3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...